Couldn't find what you looking for?

TRY OUR SEARCH!


Hi, I am becoming so concerned because every night my feet burn and is hot so, I have to take a cold, wet towel. I am taking FK506. Is it some neurological disorder?

Loading...


Paresthesias is a condition characterize by tingling of fingers and toes, and a burning sensation of the feet. This side effect is seen in some medications application, like FK506. About 20% of patients will have some form of this mild neurological manifestation, which goes way in time and doesn’t usually present greater problem. If necessary a dose can be lowered. it is not a permanent condition anyway. Try to avoid heavy blankets and make yourself comfortable without blanket over the feet, to try not to interupt your sleep with this unpleasant side effect.
Reply

Loading...

That's a pretty lame response, actually. Hot burning feet is usually a symptom of a nerve compression in the lumbar/sacral region, that long term, can only be curbed with steroidal shots into the lumbar nerve joints and/or surgery. The nerves in L4/5 are pinched and squished out of place, therefore causing nerve reaction in the feet and sometimes legs or ankles. Chiropractic manipulation is a great help but overall, drugs are not the anwser as it's just a temp fix and not even all that great. GET AN MRI for sure on your lumbar region and have a specialist ALONG WITH a Chiropractor work with you!!!
Reply

Loading...